# SDR ASAA2017081721677

- Difficulty date: August 17, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 15,111 hours, 5,006 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000, FOUND FAULT MESSAGE 75-20831,  THE T3 SIGNAL IS OUT OF RANGE,  LONG TIME FAULT NR 1 ENGINE,  ACFT GROUNDED.  EEC BITE DONE IAW FIM 73-00, TASK 801.   FAULT ACTIVE. ACCOMPLISHED T3 CONNECTOR CLEANING IAW FIM 75-33, TASK 802,  AND WDM 75-31-11. FOUR CIRCUIT BREAKERS WERE PULLED AND RESET AND ALL CONNECTORS RECONNECTED.  REPAIR CONFIRMATION GOOD IAW FIM 75-33, TASK 802.  FAULT NO LONGER ACTIVE.
